MEDIFAST
Search
MEDIFAST
Menu
Browse Categories
  • Medicine
  • Lab Tests
  • Beauty
  • Fitness
  • Health Corner
  • Wellness
  • Upload prescriptions
  • Home
  • Shop
  • About us
0 items / ₹0.00
Login / Register
Sign inCreate an Account

Lost your password?

Seller Registration
Upload Prescriptions
Awaiting product image
Click to enlarge
Home Medicine Alice 125mg/5ml Syrup
Placeholder
Alicatron Drop Strawberry ₹30.94
Back to products
Placeholder
Alice 12mg Tablet ₹187.50

Alice 125mg/5ml Syrup

₹8.78

In Pain relief Alice 125mg/5ml Syrup is a common painkiller used to treat aches and pains. It works by blocking chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. It is also the first choice of painkiller during pregnancy or breastfeeding.

Compare
Add to wishlist
  Ask a Question
SKU: DRS012632 Category: Medicine
Share:
  • Description
  • More Offers
  • Store Policies
  • Inquiries
Description

Description

Ind Swift Laboratories Ltd:,drugs:,Syrup:,

bottle of 60 ml Syrup:,60 ml:,Bottle:                                         – Kidney : CAUTION

Alice 125mg/5ml Syrup should be used with caution in patients with severe kidney disease. Dose adjustment of Alice 125mg/5ml Syrup may be needed. Please consult your doctor.However, Alice 125mg/5ml Syrup contains paracetamol which is considered the safest painkiller for children with kidney disease. | – Liver : CAUTION

Alice 125mg/5ml Syrup should be used with caution in patients with liver disease. Dose adjustment of Alice 125mg/5ml Syrup may be needed. Please consult your doctor.However, the use of Alice 125mg/5ml Syrup is not recommended in children with severe liver disease and active liver disease.:

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Alice 125mg/5ml Syrup is to be taken with food.:

Do not panic. Unless your doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost time for the next dose. Do not give a double dose and follow the prescribed dosing schedule.:

Store below 30°C

SCO 850, Shivalik Enclave, N.A.C. Manimajra, Chandigarh – 160101 INDIA:

India:

How much Alice 125mg/5ml Syrup should I give to my child?::: Always follow your doctor’s instructions regarding how much of the medicine to give and how often to give it. This depends on the strength of the medicine and the age of your child. You may also check the label or the leaflet inside the packaging for directions before use. The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. In case you are not sure how much to give, consult your child’s doctor.| When will my child’s condition improve after taking Alice 125mg/5ml Syrup?::: Alice 125mg/5ml Syrup usually starts working within 30 to 60 mins of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. In case the pain or fever persists longer, consult your child’s doctor immediately.| My child vomited after taking Alice 125mg/5ml Syrup. What should I do?::: If your child vomits within 30 minutes of taking Alice 125mg/5ml Syrup, repeat the dose again. If it has been more than 30 minutes after taking Alice 125mg/5ml Syrup and your child vomits, no need to repeat the dose and wait until it is time for the next dose. If you are not sure, consult your doctor.| Can I give Alice 125mg/5ml Syrup to my child for low-grade fever?::: You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. But, you must always try to speak to your child’s doctor first.| My child’s fever is persistent even after taking Alice 125mg/5ml Syrup. What should I do?::: If the fever doesn’t come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child’s doctor for specific treatment.| How much of Alice 125mg/5ml Syrup is considered as overdose?::: You should only take four doses of Alice 125mg/5ml Syrup in 24 hours. There should be a gap of at least 4-6 hours between two doses. Do not take it for more than 3 days without first talking to your doctor. Based on the dose, more than 250 mg/kg can lead to toxicity and can be potentially fatal. An overdose is capable of causing serious damage to the liver and kidneys. Inform your doctor immediately if you think you have given too much of this medicine to your child, even if your child seems well, because of the risk of delayed, serious liver damage.| Is there any special diet my child needs to follow while taking this medicine?::: Unless instructed by your doctor, your child should take a normal balanced diet while continuing this medicine as lack of nutrition can put your child at risk of developing medicinal toxicity.| Where should I store this medicine?::: Keep this medicine at room temperature in a dry place beyond the reach of the children.| In what conditions Alice 125mg/5ml Syrup must be given with caution?::: It is advised to use Alice 125mg/5ml Syrup with caution if the child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. So, do not hesitate to share your child’s complete medical history with the doctor as that will help the doctor decide whether the medicine is safe for your child or not.| Can I give Alice 125mg/5ml Syrup on a routine basis when my child is taking a vaccine?::: Alice 125mg/5ml Syrup usually do not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it is best if you let your child recover from the ongoing illness and finish the course of the medicine As soon as a child is feeling better the vaccine can and should be given.| What if I vomit after taking Alice 125mg/5ml Syrup?::: If you vomit in less than 30 minutes after having a dose of Alice 125mg/5ml Syrup tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.| When will I feel better after taking the Alice 125mg/5ml Syrup?::: Usually, you will start feeling better after about half an hour of taking a Alice 125mg/5ml Syrup.| How often can I take the Alice 125mg/5ml Syrup?::: You should only take four doses of Alice 125mg/5ml Syrup in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Alice 125mg/5ml Syrup for more than 3 days without consulting a doctor first.| Does Alice 125mg/5ml Syrup make babies sleepy?::: No, Alice 125mg/5ml Syrup does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.| Is Alice 125mg/5ml Syrup safe for children?::: Alice 125mg/5ml Syrup is considered safe for children only when used as directed by the doctor.| Is Alice 125mg/5ml Syrup an antibiotic?::: No, Alice 125mg/5ml Syrup is not an antibiotic. It works as a painkiller and fever-reducing medicine.| Can I take Alice 125mg/5ml Syrup and ibuprofen together?::: Ibuprofen and Alice 125mg/5ml Syrup are safe medicines, but both should not be used together. Consult your doctor if you are not sure.| How long does a Alice 125mg/5ml Syrup take to work?::: Alice 125mg/5ml Syrup takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.| What are the serious side effects of taking an excess of the Alice 125mg/5ml Syrup?::: Overdose of Alice 125mg/5ml Syrupe may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.:

Alice 125mg/5ml Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.:

Ind Swift Laboratories Ltd | SCO 850, Shivalik Enclave, N.A.C. Manimajra, Chandigarh – 160101 INDIA:

Alice 125mg/5ml Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold. Alice 125mg/5ml Syrup is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child gets sick more than 30 minutes after taking a dose.Do not give your child Alice 125mg/5ml Syrup along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Always check the ingredients of any other medicines before giving them to your child in combination with this medicine.Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children. Consult your doctor in case these episodes become bothersome for your child.This medicine is often considered safe and effective but may not be suitable for everybody. Inform your doctor if your child is undergoing treatment for any blood-related disorder, is allergic to any medicinal compound, or has any birth defects, liver impairment, or kidney dysfunction. This will help your child’s doctor evaluate the dose and suitability of this medicine in a better way.:

More Offers
No more offers for this product!
Store Policies
Inquiries

General Inquiries

There are no inquiries yet.

Related products

Compare

2-Pnol-TR 40 Capsule

Medicine
₹51.00
2-Pnol-TR 40 Capsule helps decrease anxiety and relieve tremors. It is also used to help prevent migraine, heart-related chest pain (angina), and bleeding in the stomach caused by high blood pressure in the liver (portal hypertension). 2-Pnol-TR 40 Capsule may also be used to treat high blood pressure and some types of abnormal heartbeat (arrhythmia). The dose will depend on what you are being treated for and how you respond to the medicine. You should always take it as prescribed by the doctor. It should be taken on an empty stomach and at about the same time each day. You should keep taking it even if you feel well, as you are still getting the benefits. If you stop taking it suddenly, your condition may worsen.The most common side effects are tiredness, weakness cold fingers and toes (Raynaud phenomenon), irregular or slow heartbeat, numbness in your fingers, and breathlessness. You may also experience nausea, vomiting, and diarrhea. Talk to your doctor if the side effects bother you or do not go away. Most side effects are short-lived and improve as your body gets used to the medicine.You should not use this medicine if you have asthma, very slow or uneven heartbeats, or a serious heart condition, including heart failure. Talk to your doctor before taking it if you have kidney or liver problems or chronic obstructive pulmonary disease (COPD). In terms of lifestyle, alcohol may affect the way this medicine works and should be avoided. You should not drive if this medicine makes you feel dizzy. Ask your doctor whether it is safe to take this medicine if you are pregnant or breastfeeding.
Add to wishlist
Add to cart
Quick view
Compare

3 Flam T 450 Tablet SR

Medicine
₹270.00
3 Flam T 450 Tablet SR is a muscle relaxer. It provides relief from the discomfort associated with acute, painful musculoskeletal conditions such as rigidity, tension, stiffness, and muscle spasms. 3 Flam T 450 Tablet SR should be taken with food. This will prevent you from getting an upset stomach and reduce the chance of side effects. In general, you should try to use the smallest amount necessary to control your symptoms, for the shortest possible time. You should take this medicine regularly while you need it. Try not to miss doses as this will make the medicine less effective.Some common side effects of this medicine include sleepiness, weakness, dizziness, vomiting, and nausea. If any of these side effects do not go away or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms.To make sure it is safe for you, before taking this medicine, let your doctor know if you have any medical conditions or disorders. You should also tell your doctor all the other medicines you are using or taking. Pregnant and breastfeeding women should consult their doctors before using this medicine.
Add to wishlist
Add to cart
Quick view
Compare

3Dnac Tablet

Medicine
₹55.00
3Dnac Tablet is a pain-relieving medicine. It is used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It may also be used to relieve muscle pain, back pain, toothache, or pain in the ear and throat. 3Dnac Tablet should be taken with or without food. You should take it regularly as advised by your doctor. Your doctor may change the dose and time between doses according to your pain level and your needs. Do not take more or use it for a longer duration than recommended by your doctor.Some of the common side effects of this medicine include nausea, vomiting, stomach pain, heartburn, and diarrhea. If any of these side effects bother you or do not go away with time, you should let your doctor know. Your doctor may help you with ways to reduce or prevent these side effects by prescribing an alternative medicine or adjusting the dose.3Dnac Tablet may not be suitable for everybody. Before taking it, let your doctor know if you have any problems with your heart, kidneys, liver, or have stomach ulcers. To make sure it is safe for you, let your doctor know about all the other medicines you are taking. Pregnant and breastfeeding mothers should first consult their doctors before using 3Dnac Tablet.
Add to wishlist
Add to cart
Quick view
Compare

3Dnac-RB Capsule SR

Medicine
₹110.00
3Dnac-RB Capsule SR is a combination of two medicines. It is used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It may also be used to relieve muscle pain, back pain, toothache, or pain in the ear and throat. 3Dnac-RB Capsule SR can be taken with or without food. The dose will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for a longer duration than recommended by the doctor.The most common side effects of this medicine include nausea, flatulence, indigestion, diarrhea, abdominal pain, and constipation. If any of these side effects bother you or get worse, you should speak to your doctor. Your doctor may be able to suggest ways of preventing or reducing the side effects.Before taking it, you should let your doctor know if you have a history of ulcer or bleeding in your stomach, high blood pressure, or have any trouble with your heart, kidneys, or liver. Let your doctor also know about all the other medicines you are taking because they may affect, or be affected by, this medicine.Pregnant or breastfeeding women should consult their doctor before starting treatment. You should also avoid drinking alcohol while you are taking this medicine, as alcohol can cause excessive drowsiness.
Add to wishlist
Add to cart
Quick view
Compare

3Kof Syrup Strawberry Sugar Free

Medicine
₹95.00
3Kof Syrup Strawberry Sugar Free is a combination medicine used to treat cough. It thins the mucus in the nose and windpipe, making it easier to cough out. This medicine also relieves throat irritation and provides cooling sensation.3Kof Syrup Strawberry Sugar Free is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.The most common side effects are nausea, diarrhea, vomiting, stomach discomfort, headache, rash, tremor, and increased heart rate. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding.
Add to wishlist
Add to cart
Quick view
Compare

3Minraft Oral Suspension Mint Sugar Free

Medicine
₹170.00
3Minraft Oral Suspension Mint Sugar Free is a medicine used in the treatment of heartburn and indigestion. It neutralizes the acid present in the stomach, and aids proper digestion of food. This way it provides quick relief from pain and discomfort due to heartburn and indigestion. 3Minraft Oral Suspension Mint Sugar Free may be taken with or without food. Take it in the dose and duration as advised by the doctor. Children below 12 years of age should take only if the doctor advice it. Continue taking the medicine for as long as your doctor recommends. However, do not use the maximum dosage for more than 2 weeks except under the advice and supervision of a doctor.3Minraft Oral Suspension Mint Sugar Free does not usually cause any side effects when taken as advised by the doctor. However, in case of overdose, it may lead to bloating. Do not use the maximum dosage for more than 2 weeks unless it is advice by the doctor.Let the doctor know about all other medications you are taking as some may affect, or be affected by this medicine. It is important to consult a doctor before taking 3Minraft Oral Suspension Mint Sugar Free if you have any pre-existing medical conditions. This medicine is generally safe for pregnant or breastfeeding women.
Add to wishlist
Add to cart
Quick view
Compare

3VC Pessaries

Medicine
₹158.00
3VC Pessaries is a combination medicine that is prescribed to treat various types of vaginal infections associated with vaginal discharge. It fights against the infection by stopping the growth of infection-causing microorganisms. It also prevents the further spread of the infection. 3VC Pessaries is to be used as per the label instructions or as suggested by your doctor. This medicine is only for vaginal application. You must wash your hands before and after using it. It is best to use this at bedtime regularly to get the most benefit. If there is any accidental exposure of the medicine to the eyes or mouth, you must wash it immediately. For better efficacy of the medicine, the course of the treatment should be completed even if you feel better. Do not use it more than the recommended dose.3VC Pessaries may lead to a few common side effects like mild irritation and burning sensation at the application site. If these side effects do not improve with time or worsen, inform your doctor. In case of any allergic reactions (rashes, itching, swelling, shortness of breath, etc.), it is advised to call for immediate medical help.Before using it, tell your doctor if you have an underlying disease or are taking medicines for any health condition. The medicines that are used externally usually do not get affected by other medicines, however, you should let your doctor know if you are taking any medicines to ensure safety. Ask your doctor for advice if you are pregnant or breastfeeding. If you are a known allergic to the medicine, you must refrain from using this medicine and consult your doctor. During the course of the treatment, you must follow proper personal hygiene for a faster recovery.
Add to wishlist
Add to cart
Quick view
Compare

4 Quin Eye Ointment

Medicine
₹137.50
4 Quin Eye Ointment is an antibiotic, used in the treatment of bacterial infections of the eye. It relieves the symptoms of the infection by stopping the further growth of the causative microorganisms. 4 Quin Eye Ointment is for external use only. Take it in the dose and duration as advised by your doctor. Hold the dropper close to the eye without touching it. Gently squeeze the dropper and place the medicine inside the lower eyelid. Wipe off extra liquid. Avoid skipping any doses and finish the full course of treatment even if you feel better.It may cause eye discomfort, dry eyes and burning sensation in the eyes immediately following application. However, these side effects are temporary and usually subside on their own. Inform your doctor if they persist for a longer duration. It may cause short term blurring of vision when first used. Use caution before driving or using machines. Do not wear contact lenses while using it.
Add to wishlist
Add to cart
Quick view

    Online Pharmacy & Healthcare Products

    OUR POLICIES

    • Terms & Conditions
    • Privacy Policy
    • Fees & Payments Policy
    • Shipping & Delivery Policy

    SHOPPING

    • Return, Refund & Cancellation Policy
    • FAQs
    • Contact Us
    Share:

    Business & Customer Support
    Legal Business Name: Mahesh Gupta
    Trade Name: Medifast
    GSTIN: 27ALCPG1383R1ZP
    Phone: +91 88500 84270
    Email: mahesh@medifast.co.in
    Alternative Email: maheshgupta188@gmail.com

    Registered Address
    C/O Mahesh Gupta, Room No. 5, Radha Chawl,
    Chimate Pada, Marol Naka, Andheri East,
    Mumbai - 400059, Maharashtra, India

    Office Address
    Vinayak Medical, Near Eastern Express Highway,
    Ghatkopar East, Mumbai 400075,
    Mumbai, Maharashtra 400076

    • Menu
    • Categories
    • Medicine
    • Lab Tests
    • Beauty
    • Fitness
    • Health Corner
    • Wellness
    • Upload prescriptions
    • Home
    • Seller Registration
    • Shop
    • Blog
    • About us
    • Contact us
    • Wishlist
    • Compare
    • Login / Register
    Shopping cart
    Close
    Shop
    Wishlist
    0 items Cart
    My account